×

Some remarks on symplectic automorphisms. (English) Zbl 0134.12406


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] L. H. Loomis, Note on a theorem of Mackey, Duke Math. J. 19 (1952), 641 – 645. · Zbl 0047.35501
[2] L. H. Loomis, Positive definite functions and induced representations, Duke Math. J. 27 (1960), 569 – 579. · Zbl 0095.10303
[3] George W. Mackey, A theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313 – 326. · Zbl 0036.07703
[4] George W. Mackey, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265 – 311. · Zbl 0082.11301
[5] I. E. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom. I, Mat.-Fys. Medd. Danske Vid. Selsk. 31 (1959), no. 12, 39 pp. (1959). · Zbl 0085.21806
[6] I. E. Segal, Transforms for operators and symplectic automorphisms over a locally compact abelian group, Math. Scand. 13 (1963), 31 – 43. · Zbl 0208.39002
[7] David Shale, Linear symmetries of free boson fields, Trans. Amer. Math. Soc. 103 (1962), 149 – 167. · Zbl 0171.46901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.